706?1280258259
Vitamin B6 Toxicity User Group
Anyone think it's B6?
About This Group:

Vitamin B6 is a water-soluble vitamin that can result in nerve damage when too much is taken in the form of supplements. B6 is found naturally in most grains such as flax and wheat. Many vitamin supplements and diet pills also contain more than the daily requirements of vitamin B6. B6 toxicity, also known as B6 overdose, is rare and most doctors are unfamiliar with it. It's becoming more common as manufacturers are adding B6 supplements to many vitamins and fortifying cereals. Symptoms commonly include a feeling of pins and needles, like nails being driven into you, generally in your hands and feet or anywhere else in your body where you've sustained nerve damage in the past. However, instead of pain, symptoms may include numbness. Either is refered to as neuropathy. Anytime you eat foods with certain forms of vitamin B in them (B1, B3, B6), your symptoms worsen for many hours. B6 toxicity is usually reversible by avoiding foods with vitamin B in them for 6 months to 3 years.

Founded by Meganamy on July 27, 2010
49 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Anyone think it's B6?

Hello. I'm hoping the "experts" on this board can read my story and tell me if you think it could be B6 toxicity? I'm at my wit's end really. I'm 42 and in great health, exercise 2x week. In July I started having strange pains in my teeth, all over. Dentist said no cavities or anything out of ordinary. That went away. Then about 2 weeks ago I developed a deep muscle pain on the right side of my upper rib cage. Had an u/s done and found nothing. That pain went away. Then I've pain up and down my right side only for a few days. That went away. Lastly, for the past 7-8 days I've had pins/needles/numbing feeling that radiates around my arms, legs, calves, fingers...it's maddening. Sometimes it feels like cold water?! I have always taken 4 mg of b6 in my multi, but over the past 2-3 weeks I've taken 10 or so, B-complex vitamins that contain 20 mg of b6, so roughtly 2,000 mg of b6. ON two instances, I took 2 at a time...

Since I stopped the B6 and multi's a few days ago, the sensation is slightly less than it was, but definitely still there. When I use my phone, my fingers get sore. When I drive anywhere, as soon as I get out of the car I feel tingling in both calves. It's crazy. Despite the tingling sensations, I can still move/walk/use my joints, etc. Hasn't effected that, but I'm worried. I also never drink water during the day, mostly just coffee, which I know is bad. I have to consciously drink more water.

I took a lyme test, but that was negative. I have an appt with an Ortho tomorrow. Does anyone think this small of an "overdose" could effect me? Just looking for possible answers. Thanks in advance.
Tags: B6
2 Comments
Blank
Avatar_f_tn
HI, please let us know how you go, I didnt read above until today, I would ask for the B6 test, i dont know how it works in the USA, I had to get a Neurologist as my Gastro for crohns disease tested me for a bunch of things, but not this, and i thought i had diabetes.  I dont know how people can get the B6 toxicity from so little of the vitamin, it is the weirdest thing ever.  I hope you find it eases and goes away quickly, because i have had a lot of pain and it is horrible.  Please as I said, let us know how you go.
Regards
Linda
Blank
Avatar_f_tn
Hi everyone has anyone tried water or juice fasting i did 37 days of water fasting when i felt weak i drunk apple juice.I felt no pain when i was fasting the b6 toxicity left my nevres alone for a while 2 month in this nightmare the burning pain came back 3Weeks off my fast.I am going back on this time only 20 days i am going to do pray & fasting Jesus Christ will heal you all only believe watch what you eat check everything you eat God bless you all.
Blank
Recent Activity
Avatar_f_tn
Blank
TimHa joined this group
Welcome them!
Aug 05
Avatar_m_tn
Blank
chris677 joined this group
Welcome them!
Aug 03
Avatar_m_tn
Blank
Joshann joined this group
Welcome them!
Aug 02
MedHelp Health Answers
Related Tags